Skip to main content

A quadratic Poisson Gel'fand-Kirillov problem in prime characteristic

Launois, Stephane, Lecoutre, Cesar (2016) A quadratic Poisson Gel'fand-Kirillov problem in prime characteristic. Transactions of the American Mathematical Society, 368 (2). pp. 755-785. ISSN 0002-9947. (doi:10.1090/tran/6352) (KAR id:41413)

PDF
Language: English
Download (379kB) Preview
[thumbnail of GK Poisson prime char Last Version.pdf]
Preview
This file may not be suitable for users of assistive technology.
Request an accessible format
Official URL
http://dx.doi.org/10.1090/tran/6352
Item Type: Article
DOI/Identification number: 10.1090/tran/6352
Subjects: Q Science > QA Mathematics (inc Computing science) > QA150 Algebra
Q Science > QA Mathematics (inc Computing science) > QA440 Geometry
Divisions: Divisions > Division of Computing, Engineering and Mathematical Sciences > School of Mathematics, Statistics and Actuarial Science
Depositing User: Stephane Launois
Date Deposited: 12 Jun 2014 10:16 UTC
Last Modified: 16 Feb 2021 12:53 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/41413 (The current URI for this page, for reference purposes)
Launois, Stephane: https://orcid.org/0000-0001-7252-8515
  • Depositors only (login required):

Downloads

Downloads per month over past year